Does Anybody Know How Long A Lamictal Rash Lasts After You Stop Taking The Med? I'm So Itchyyy!
Originally asked by Community Member althea
Does Anybody Know How Long A Lamictal Rash Lasts After You Stop Taking The Med? I’m So Itchyyy!
Althea, how bad is the rash and how is it being treated? Some rashes caused by Lamictal can be extremely serious. Are you under a doctor’s care? Do you have any skin peeling? If so, does the doctor who’s treating the rash know that?
Some Lamictal rashes require emergency treatment. If yours is still getting worse, or if you have not had yours evaluated closely by a physician or dermatologist, I’d be very concerned.
Blisters, eruptions around the nose and mouth and possibly vaginal area, and especially peeling skin, could be signs that you have a very serious condition. If you have these symptoms, don’t wait - see a doctor or go to an emergency room now.
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Marcia Purse